On a Hadamard-type fractional turbulent flow model with deviating arguments in a porous medium
Articles
Taoli Wang
Shanxi Normal University, China
Guotao Wang
Shanxi Normal University, China
Xiao Jun Yang
China University of Mining and Technology
Published 2017-10-27
https://doi.org/10.15388/NA.2017.6.3
PDF

Keywords

fractional turbulent flow model
Hadamard fractional derivation
deviating arguments

How to Cite

Wang, T., Wang, G. and Yang, X. (2017) “On a Hadamard-type fractional turbulent flow model with deviating arguments in a porous medium”, Nonlinear Analysis: Modelling and Control, 22(6), pp. 765-784. doi: 10.15388/NA.2017.6.3.

Abstract

In this paper, we concern a Hadamard-type fractional-order turbulent flow model with deviating arguments. By using some standard fixed point theorems, the uniqueness, existence and nonexistence of solutions of the fractional turbulent flow model are investigated. Our results are new and are well illustrated with the aid of three examples.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy